It is currently Thu Aug 17, 2017 9:29 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: brand new
PostPosted: Tue Aug 12, 2014 12:13 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 06, 2012 2:04 pm
Posts: 1
I have just started day 5 I am doing two 8 suboxone I just don't feel right terrible tummy ache and I feel racy and I don't want to talk to anyone will it get better thanks kim


Top
 Profile  
 
 Post subject: Re: brand new
PostPosted: Tue Aug 12, 2014 2:46 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hi Kim,

Welcome to the forum!!

If you're taking two of the 8mg Suboxone pills/films per day, that's a decently high dose. You may be taking too much? What opiate were you on prior to Suboxone and how much?

The tummy ache may be constipation from opiates and the racy feeling is, I'm guessing, too much Suboxone.

Look in the mirror, if your pupils are pinned, you're probably on too much. I'm not a doctor, though, so I really don't know for sure.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject: Re: brand new
PostPosted: Wed Aug 13, 2014 12:30 am 
Offline
Power Poster
Power Poster

Joined: Fri Jun 27, 2014 1:31 pm
Posts: 59
Hi Kim, as you adjust to the medication you should feel better generally speaking. If I may ask, what was your habit before? Doctors are notorious for prescribing too much sub and your dose may be too high. You could always try lowering your dose to see if you can get by in a lower dose while still being free of wd symptoms and cravings.

Sub is a great tool to get your life back in order. Once you are stabilized on a proper dose, your cravings should be minimal if there at all, and you can begin to work on your recovery. I hope to hear back from you soon and maybe I can be of a little more help.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group